# SDR DALA2024011100487

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 15,251 hours, 6,490 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3065 CREW REPORTING DIRTY SOCK SMELL. CORRECTIVE ACTION: ALL WORK ACCOMPLISHED ON INBOUND LOGPAGE 5421038 AND APU WAS REPLACED ON LOG 0147761. REPLACED CABIN FILTERS, COMPLETED PACK BURN AND REPLACED APU. (0147394)
